MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM POLYAXIAL SCREW 5.5 6.0 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM POLYAXIAL SCREW 5.5 6.0 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 199721640
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d2b: additional device product codes: kwp, mni, kwq, osh, mnh d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a j&j employee.H3, h4, h6: the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that two screws were found with broken tabs.If the tabs were allowed to stack against each other within the reservoir, they could have been subjected to excessive force or improper clearing during use, leading to breakage.Additionally, the repackaging of the screws after the tabs had already broken suggests that the issue may have been overlooked during the initial inspection or that the tabs were damaged during the restocking process.However, with the available information, it is not possible to establish a root cause for the failure of the device.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 5.5 exp verse screw 6.0 x 40 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device product code # 199721640 lot # 268480 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 15-jan-2020 manufacturing site:jabil le locle device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a restock order was placed for expedium verse, and the tabs were broken off of two of the screws and repackaged.There was no patient involvement.Sales rep also sent a 4 level vectra plate in the same box.This report involves one expedium verse spine system polyaxial screw 5.5 6.0 x 40mm.This is report 2 of 2 for (b)(4).

Brand Name
EXPEDIUM VERSE SPINE SYSTEM POLYAXIAL SCREW 5.5 6.0 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key20032328
Report Number1526439-2024-02092
Device Sequence Number16893579
Product Code NKB
UDI-Device Identifier10705034442280
UDI-Public(01)10705034442280(11)200115(17)470721(10)268480
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number199721640
Device Lot Number268480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown